I think aygestin is not something everyone has taken here. But I've been on it for a looooooong time.
I had some bad side effects. It just scared me to add lupron to it.
I am still alive at least so far! Lupron--I think it gets worse the longer you are on it. I don't feel too bad. I was really being a big baby.
Anyway, I just wanted to say in my defense that I have a slightly grueling job. It's not so easy to stand up and talk in front of 100 people for a few hours a day 3X a week. Your brain has to work at least a little. These meds do some rather nasty things to me.
I know everyone has a hard job. I guess it's just that when I screw up there are so many people seeing it. It's kind of nerve racking.
The bags under my eyes since starting the aygestin are something to behold, truly.
So far, so good. I have a MONTH on lupron. I just hope I can make it.
Alas, today I ate wheat gluten. That's going to be put me very out of sorts. I feel so guilty. I was just being very lax. It's usually pretty easy to do a gluten free diet but every once in a while I slip.
I only have experience with Lupron - so I can't relate 100%. But I, too, have a job that relies on a sunny disposition and that went away many days - hiding the issues this brings takes so much energy...and that drains you...and it just compounds everything. I really feel for you having to stand in front of people and deal with how your body/mind is changing so publicly. My guess is that you are MUCH harder on yourself than anyone else - likely no one even notices! Keep plugging away, the days will pass and you won't remember the struggle because you will be so happy with the result
BTW...I had so much more trouble with BCPs...went through 3 different ones before I felt like one wasn't making me truly nuts. Turned out the lower dose pills were actually harder on me. Go figure.
I love your user name! Yeah...I'll survive...I think
February 20 2011, 2:33 PM
Thank you Calm! Rocking user name! That's what we all need, right?
My job is so incompatible with this whole process. I can't remember anything. I figure most jobs do not go all that well with lupron. People aren't as afraid of lupron as me, it seems--I had such a bad time last go around--so maybe everyone can manage. But I know it isn't easy for any of us.
Yeah, sunny disposition! Hah! Can't manage that!
I can't put together a coherent sentence sometimes. I have to write an article in the next week. Mentally, I'm in the most incredibly fog already. Lupron just gave me constant freaky aches and pains, puts me into fatigue and total stupor.
Basically, you have to do your job with a mild flu. Also, huge mood issues.
I have the wrong kind of job for any of these fertility treatments. This job and my reproduction plans clash massively--starting with years ago when I was doing the IUIs. It's my career--I have to put some priority on it. If I DO get this kid finally (which is starting to seem so unlikely at this point) I have to support the kid, right?
I'm just hoping that even though I feel 1,000 years old--so sickly and awful-- nothing really terrible is happening to me and when they do the transfer, the little bambino/a will do well and I'll recover quickly.
Lupron was more than enough for me. It gave me hot flashes and messed up my sleep and that for AGES after coming off it. I'm so sorry you're having trouble with your meds' effects. Wishing you relief and success.
Hi, Lupron was awful for me (but I know some people don't have much of a problem). I had horrible vertigo and headaches. I would sit at work and social events with my head spinning so hard I thought I would pass out. I never did, but it was an awful feeling. I had to fake it at times, because I did not want to share my ttc issues at work or with certain people. I was in a director position at work and needed to act like I had myself together (haha). I was on Lupron for a total of 2 months. I did my mock cycle and DE cycle back to back. It did get better once we added estrace into the mix. If I ever did it again, I would probably try to insist on bcp. Anyway, it was worth it in the long run, but miserable at the time. Hugs and hang in there, A
Yay! But I'm not sure I can take a whole month of this
February 21 2011, 7:01 PM
My back hurts SO bad. Like agonizing pain. Muscle spasms or something? This is what happened to me the last time too but more towards the end. But I'm losing feeling in my hands a little. So I may not make it the whole month. I'll try for a while I guess...I have had a headache for 3 days.
I'll try though. I can't believe it though--defeated by lupron?